MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LZOVERSAFITCUP CC TRIO NO HOLE CUP; ACETABULAR CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA LZOVERSAFITCUP CC TRIO NO HOLE CUP; ACETABULAR CEMENTLESS SHELL
Catalog Number 01.26.45.1152
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 20th dec 2018 the r&d project manager visually checked the "retrived" implant: visual inspection highlights bone residuals on the cup external surface.Signs of extraction, coating loss on the equatorial side.The coating detached from the polar zone during extraction, that remained anchored to the acetabular bone, may highlight that good "osteointegration" was in process.Probably during extraction, the osteotome determined the detachment of the coating from the cup.Batches review performed on 03 january 2019: lot 179143: (b)(4) items manufactured and released on 09 april 2018.Expiration date: 2023-03-26.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup cc pe liner code 01.26.3244hct lot.179308 (k103352): (b)(4) items manufactured and released on 05 april 2018.Expiration date: 2023-03-20.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 32 size s - code 01.29.204 lot.177688 (k112115): (b)(4) items manufactured and released on 18 april 2018.Expiration date: 2023-04-05.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Amistem-h proximal coating std stem #5 code 01.18.175 lot.180062 (k161635): (b)(4) items manufactured and released on 08 may 2018.Expiration date: 2023-04-26.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
A few month after the undertaken primary tha, the patient was complaining about remaining pain.After investigation a low-grade infection was diagnosed (staph epidermitis).On (b)(6) 2018, all primary hip components have been revised.During the explantation a chisel was used on the lateral side in order to release the cup; some ha coating remained in the acetabulum which could be removed afterwards.There was no patient harm.

Brand Name
LZOVERSAFITCUP CC TRIO NO HOLE CUP
Common Device Name
ACETABULAR CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8211949
Report Number3005180920-2018-01054
Device Sequence Number2112632
Product Code LZO
UDI-Device Identifier07630030807893
UDI-Public07630030807893
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K122911
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/26/2023
Device Catalogue Number01.26.45.1152
Device Lot Number179143
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2018
Initial Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;